# SDR AU000920

- Difficulty date: September 22, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 660710325
- Condition: Misinstalled
- Location: Propeller Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB BOLT INCORRECT TORQUE. FOUND DURING INSPECTION IAWDOWTY SB SF340-61-96. SUSPECT CAUSED BY EXCESSIVE SEALANT BETWEEN HUB HALVES.
